# SDR FDEA201503050688

- Difficulty date: March 5, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 580 hours, 20,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Damaged
- Location: Escape Rope
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN ESCAPE ROPE DOOR WILL NOT STAY SHUT.  LATCH APPEARS TO BE BROKEN.  LATCH BASE  IS BROKEN ON INSIDE OF SIDEWALL PANEL.  THE UPPER EAR FOR THE MOUNTING OF THE BUTTON LATCH IS MISSING & BROKEN OFF.  REMOVED TWO RIVETS AND OLD LATCH "STRIKER" BASE. INSTALLED TWO BACR15BA4A RIVETS   WITH NEW LATCH ASSY. REF. IPC 25-61-52-02 AND B757 AMM 25-61-00-4. DOOR OPS NORMAL.
